Short period & cramps?

I've been having painful periods since March & at first they were getting heavier with blood clots, but my last 2 have were very light. The last one only lasted 3 days & spotted a little the day before, which has never happened to me before. 2 days after it ended, I got really terrible pelvic pain that lasted for hours, it only stopped cause the pain medicine knocked me out. What could the light period and pain be caused by? Are there ways to help cope with the pain? Thank you

3 Replies

oldestnewest
  • Is there any chance that u could be pregnant the only other thing I can think of is side affect to hormone medication or if ur on contraception think maybe c ur doctor to get things ruled out plus maybe asking to be refered yo gynaecology help put ur mind at ease abit xx

  • No, I'm 17 & still a virgin. I'm not taking any medicine & I'm not on any contraceptive. I have a doctor's appointment on Monday, hopefully I'll get some answers then. Thank you for the input though, it's greatly appreciated 😊

  • hope you get on ok hopefully they will be able to help you x

You may also like...